# SDR IPXA2022120988838

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 69,020 hours, 23,243 cycles
- Engine: Ge CF680C2*
- System (JASC): 7100 · Powerplant System
- Part: Manifold
- Condition: Faulted
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB** L ENG OVHT EICAS MESSAGEFROM FLIGHT CREW CAPT SAID AFTER MESSAGE APPEARED REDUCED THROTTLE LEVEL MSG WENT AWAY. CH 7112742 FOUND LH ENG 14TH STAGE MANIFOILD LWR BALL JOPINT LOOSE & DAMAGED. REMOVED 14TH STAGE MANIFOLD R 0558904 12-08-22. REPLACED 8 N TO 14 STAGE MANIFOLD ASSY IAW AMM 35-11-01-404; IPC 35-11-01-03. OPERATED ENG NO MSG NOTED & LEAK CHKD OK
